Alert archive / Hawaii / Flash Flood Warnings in 2013

Flash Flood Warning 65, NWS Honolulu, HI

December 1, 2013Kauai County, Hawaii

NWS Honolulu, HI issued this flash flood warning at Dec 1, 2013, 12:17 AM HST for Kauai County, Hawaii. It was in force for 8 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 1, 2013, 12:17 AM HST (10:17 UTC)
Expired
Dec 1, 2013, 8:34 AM HST
In force
8 hr
Issued by
NWS Honolulu, HI
Area
Storm-based polygon
Flood severity
None

County Kauai County, HI

The radar

The South Kauai radar (PHKI), 23 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 1, 3:30 AM HSTFLASH FLOODHanalei, HITHE ROAD HAS BEEN CLOSED AT THE HANALEI BRIDGE DUE TO FLASH FLOODING.
Dec 1, 4:45 AM HSTFLASH FLOOD1 Nw Kapaa, HIHAUAALA ROAD CLOSED AT KEAPANA BRIDGE DUE TO WATER OVER ROADWAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 193 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lihue, (PHLI), launched 00:00Z, 10.3 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 00:00Z on 2013-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1773 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 00:00Z on 2013-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1773 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

084 
WGHW50 PHFO 011017
FFWHFO
HIC007-011315-
/O.NEW.PHFO.FF.W.0065.131201T1017Z-131201T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
1217 AM HST SUN DEC 1 2013

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF KAUAI IN KAUAI COUNTY

* UNTIL 315 AM HST

* AT 1206 AM HST...RADAR SHOWED HEAVY RAIN NEAR KOKEE STATE PARK...OR
  ABOUT 22 MILES WEST OF LIHUE...ASSOCIATED WITH A LARGE LINE OF 
  HEAVY RAIN MOVING INTO WESTERN KAUAI. RADAR RAIN RATES ARE 
  ESTIMATED TO BE 3 TO 4 INCHES PER HOUR. THE AREA OF HEAVY RAIN  
  IS MOVING SLOWLY EAST ACROSS THE ISLAND OF KAUAI. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HAENA...WAINIHA...NA PALI STATE PARK...MOLOAA...KALALAU VALLEY...
  PRINCEVILLE...KILAUEA...KAPAA...HANALEI AND ANAHOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS FLASH FLOOD WARNING REPLACES THE FLOOD ADVISORY THAT WAS IN
EFFECT FOR THE ISLAND OF KAUAI IN KAUAI COUNTY.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 315 AM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2224 15975 2226 15929 2183 15929 2194 15984

$$

REYNES
5 follow-up statements
441 
WGHW70 PHFO 011158
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
158 AM HST SUN DEC 1 2013

HIC007-011315-
/O.CON.PHFO.FF.W.0065.000000T0000Z-131201T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAUAI HI-
158 AM HST SUN DEC 1 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF KAUAI IN
KAUAI COUNTY UNTIL 315 AM HST...

A LARGE LINE OF HEAVY RAIN IS STILL MOVING OVER SOUTHERN AND 
INTERIOR AREAS OF KAUAI. RADAR RAIN RATES ARE ESTIMATED TO BE 2 TO 3 
INCHES PER HOUR. THE AREAS OF HEAVY RAIN ARE SLOWLY MOVING INTO THE 
EASTERN HALF OF KAUAI. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAENA...
WAINIHA...NA PALI STATE PARK...MOLOAA...KALALAU VALLEY...
PRINCEVILLE...KILAUEA...HANALEI AND ANAHOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

RUNOFF FROM THESE STORMS MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP
TERRAIN.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 315 AM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2224 15975 2226 15929 2183 15929 2194 15984

$$

REYNES
694 
WGHW50 PHFO 011306
FFWHFO
HIC007-011615-
/O.EXT.PHFO.FF.W.0065.000000T0000Z-131201T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
306 AM HST SUN DEC 1 2013

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF KAUAI IN KAUAI COUNTY

* UNTIL 615 AM HST

* AT 300 AM HST...THE HANALEI STREAM GAGE REPORTED WATER LEVELS 
  ABOVE FLOOD STAGE. RADAR CONTINUED TO SHOW HEAVY RAIN OVER THE 
  ISLAND OF KAUAI. THE AREA OF HEAVY RAIN WAS NEARLY STATIONARY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  HAENA...WAINIHA...ANAHOLA...HANAPEPE...LIHUE...
  PRINCEVILLE...KILAUEA...KAPAA...HANALEI AND POIPU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS FLASH FLOOD WARNING REPLACES THE PRE-EXISTING WARNING THAT WAS
IN EFFECT FOR THE ISLAND OF KAUAI IN KAUAI COUNTY.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 615 AM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2224 15975 2226 15929 2183 15929 2194 15984

$$

FOSTER
093 
WGHW70 PHFO 011354
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
354 AM HST SUN DEC 1 2013

HIC007-011615-
/O.CON.PHFO.FF.W.0065.000000T0000Z-131201T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAUAI HI-
354 AM HST SUN DEC 1 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF KAUAI IN
KAUAI COUNTY UNTIL 615 AM HST...

AT 330 AM...KAUAI CIVIL DEFENSE REPORTS THE HANALEI BRIDGE IS CLOSED 
TO TRAFFIC DUE TO FLASH FLOODING. THE WAILUA RIVER GAGE IS REPORTING 
A RAPID RISE IN RIVER LEVELS...THOUGH REMAINS BELOW FLOOD STAGE FOR 
NOW. RAIN RATES HAVE TAPERED OFF TO AROUND 1 INCH PER HOUR...BUT 
RAIN IS FALLING ON ALREADY SATURATED GROUNDS WHICH WILL KEEP THE 
THREAT FOR FLASH FLOODING ON KAUAI IMMINENT. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
HAENA...WAINIHA...ANAHOLA...HANAPEPE...LIHUE... 
PRINCEVILLE...KILAUEA...KAPAA...HANALEI AND POIPU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 615 AM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2224 15975 2226 15929 2183 15929 2194 15984

$$

FOSTER
560 
WGHW50 PHFO 011604
FFWHFO
HIC007-011915-
/O.EXT.PHFO.FF.W.0065.000000T0000Z-131201T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
604 AM HST SUN DEC 1 2013

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF KAUAI IN KAUAI COUNTY

* UNTIL 915 AM HST

* AT 554 AM HST...COUNTY OFFICIALS REPORT THE ROAD NEAR THE HANALEI 
  RIVER BRIDGE REMAINS CLOSED DUE TO FLOODING FROM PREVIOUS HEAVY 
  RAINS. ALTHOUGH RAINFALL HAS TAPERED OFF OVER THE REMAINDER OF THE 
  ISLAND...WATER LEVELS IN SOME STREAMS REMAIN ELEVATED.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HAENA...WAINIHA...AND THE NA PALI STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS FLASH FLOOD WARNING REPLACES THE PRE-EXISTING WARNING THAT WAS
IN EFFECT FOR THE ISLAND OF KAUAI IN KAUAI COUNTY.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 915 AM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2224 15975 2226 15929 2183 15929 2194 15984

$$
HOUSTON
877 
WGHW70 PHFO 011834
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
834 AM HST SUN DEC 1 2013

HIC007-011840-
/O.CAN.PHFO.FF.W.0065.000000T0000Z-131201T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAUAI HI-
834 AM HST SUN DEC 1 2013

...THE FLASH FLOOD WARNING IS CANCELLED FOR THE ISLAND OF KAUAI IN
KAUAI COUNTY...

WEATHER RADAR AND RAIN GAGES SHOWED THAT THE HEAVY RAINS ON KAUAI 
HAVE ENDED. IN ADDITION...KAUAI CIVIL DEFENSE REPORTS THAT ONE LANE 
OF KUHIO HIGHWAY IN HANALEI HAS BEEN RE-OPENED FOR TRAFFIC. ALSO... 
OTHER ROAD CLOSURES DUE TO FLOODING HAVE SINCE BEEN LIFTED...THUS 
THE FLASH FLOOD WARNING IS CANCELLED.

LAT...LON 2224 15975 2226 15929 2183 15929 2194 15984

$$

BIRCHARD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this flash flood warning went out at Nov 30, 8:30 PM HST, 3 hours 47 minutes earlier.

Area forecast discussion, Nov 30, 8:30 PM HST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
830 PM HST SAT NOV 30 2013

.SYNOPSIS...
UNSTABLE ATMOSPHERIC CONDITIONS COMBINED WITH MOIST SOUTHERLY FLOW
AHEAD OF A SURFACE FRONT WEST OF KAUAI WILL CONTINUE TO BRING
PERIODS OF HEAVY SHOWERS AND THUNDERSTORMS TO KAUAI COUNTY...AND
POSSIBLY OAHU...TONIGHT AND SUNDAY. SOME OF THE THUNDERSTORMS IN THE
VICINITY OF KAUAI MAY PRODUCE STRONG DAMAGING WINDS AND HAIL THIS
EVENING. THE SOUTHERLY FLOW AHEAD OF THE FRONT WILL ALSO BRING BRIEF
SHOWERS TO MAUI COUNTY AND THE BIG ISLAND THIS WEEKEND. THE FRONT IS
EXPECTED TO WEAKEN SUNDAY NIGHT AND MONDAY...AND A MORE TYPICAL
TRADE WIND WEATHER PATTERN WILL EVENTUALLY RETURN NEXT WEEK.

&&

.DISCUSSION...
A SURFACE FRONT WEST OF KAUAI IS MOVING SLOWLY EASTWARD. A SURFACE
RIDGE EXTENDS SOUTH SOUTHWEST FROM A 1035 MB HIGH NEAR 38N 140W TO
THE BIG ISLAND. AS A RESULT...STRONG SOUTHERLY FLOW EAST OF THE
FRONT IS BRINGING AMPLE MOISTURE UP FROM THE TROPICS OVER MOST OF
THE MAIN HAWAIIAN ISLANDS EARLY THIS EVENING.

AT THE SAME TIME...THE AXIS OF A SHARP UPPER LEVEL TROUGH EXTENDS
FROM NEAR 30N 165.5W TO 18N 166W...OR ABOUT 400 MILES WEST OF LIHUE.
THIS UPPER LEVEL TROUGH IS ADVANCING EASTWARD AT ABOUT 10 MPH. THE
DYNAMIC LIFT AND COOLER TEMPERATURES ALOFT ASSOCIATED WITH THIS
ADVANCING TROUGH ALOFT IS CAUSING THE ATMOSPHERE TO BE VERY UNSTABLE
ACROSS THE WESTERN END OF THE MAIN HAWAIIAN ISLAND CHAIN. THIS
INSTABILITY COMBINED WITH THE ABUNDANT TROPICAL MOISTURE IS
PRODUCING WIDESPREAD RAINFALL WITH EMBEDDED THUNDERSTORMS IN THE
VICINITY OF KAUAI AND NIIHAU. SOME OF THE THUNDERSTORMS OVER THE
OCEAN NEAR KAUAI HAVE BEEN SEVERE DURING THE PAST FEW HOURS. AS A
RESULT...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR KAUAI
COUNTY AND SURROUNDING WATERS THROUGH MIDNIGHT. A NEW SEVERE
THUNDERSTORM WATCH MAY BE NEEDED FOR THIS AREA AFTER MIDNIGHT.

LOOKING AT RADAR REFLECTIVITIES...THERE ARE MULTIPLE NORTH NORTHEAST
TO SOUTH SOUTHWEST ORIENTED LINES OF HEAVY SHOWERS AND EMBEDDED
THUNDERSTORMS ADVANCING SLOWLY EASTWARD. HOWEVER...THE INDIVIDUAL
CELLS WITHIN THESE LINES ARE MOVING RAPIDLY TOWARD THE NORTH
NORTHEAST.

A FLASH FLOOD WATCH ALSO REMAINS IN EFFECT FOR KAUAI COUNTY AND
OAHU. AS THESE SLOW MOVING LINES OF SHOWERS AND THUNDERSTORMS
CONTINUE TO ADVANCE TOWARD KAUAI AND NIIHAU...THERE IS A
CONSIDERABLE THREAT OF TRAINING OF HEAVY SHOWERS AND THUNDERSTORMS
OVER KAUAI AND NIIHAU FROM TONIGHT INTO EARLY SUNDAY MORNING.

FOR THE MOMENT...MOSTLY CLOUDY SKIES AND ISOLATED SHOWERS ARE
AFFECTING THE REMAINDER OF THE ISLANDS FROM OAHU EASTWARD. AS THE
AREA OF SHOWERS AND THUNDERSTORMS CONTINUES TO ADVANCE EASTWARD
LATER THIS EVENING...THE THREAT FOR FLOODING WILL INCREASE ON OAHU.
ALSO...NOTE THE SOUTHERLY WINDS ACCELERATING DOWN THE STEEP SLOPES
OF THE HIGHER TERRAIN ON KAUAI AND OAHU WILL LIKELY BRING STRONG
GUSTY WINDS TO SOME NORTH AND NORTHEAST FACING AREAS.

KAUAI COUNTY AND OAHU WILL CONTINUE TO HAVE THE POSSIBILITY OF
FLOODING RAINS ON SUNDAY...AND A FLASH FLOOD WATCH REMAINS IN
EFFECT. THE REMAINDER OF THE STATE CAN EXPECT SHOWERS RIDING THE
SOUTHERLY WINDS TO BRING BRIEF MODERATE RAINFALL THROUGH SUNDAY.

THE LATEST FORECAST GUIDANCE CONTINUES TO SHOW THE UPPER LEVEL
TROUGH WILL BEGIN TO LIFT OUT TOWARD THE NORTH NORTHEAST BY SUNDAY
EVENING. THIS IS EXPECTED TO ALLOW MORE STABLE CONDITIONS TO MOVE
ACROSS THE ISLANDS. THE SURFACE FRONT IS EXPECTED TO STALL NEAR OAHU
BY MONDAY...WHERE IT WILL LIKELY WEAKEN IN PLACE. SURFACE HIGH
PRESSURE FAR NORTHEAST OF THE ISLANDS WILL GRADUALLY INCREASE THE
PRESSURE GRADIENT ACROSS THE EASTERN ISLANDS...WITH A LIGHT
NORTHERLY FLOW REMAINING IN THE VICINITY OF KAUAI. THE FRONT IS
FORECAST TO DISSIPATE TUESDAY...AND THE REMNANT MOISTURE ASSOCIATED
WITH THIS FEATURE WILL BE PUSHED WESTWARD AS TRADE WINDS BECOME
ESTABLISHED OVER THE WESTERN END OF THE ISLAND CHAIN.

THE FORECAST MODELS INDICATE THE SURFACE HIGH WILL REMAIN FAR
NORTHEAST OF THE ALOHA STATE NEXT WEEK DUE TO ANOTHER COLD FRONT
MOVING INTO THE CENTRAL NORTH PACIFIC OCEAN FAR NORTHWEST OF THE
STATE. THE PRESSURE GRADIENT SOUTH AND SOUTHWEST OF THE HIGH WILL
MAINTAIN LIGHT TO MODERATE TRADE WINDS DURING THE SECOND HALF OF THE
NEW WEEK. SOUTHEAST WINDS ARE FORECAST TO RETURN NEXT WEEKEND WITH
ANOTHER ROUND OF INCREASED MOISTURE AND THE POTENTIAL FOR VOLCANIC
HAZE TO BE CARRIED UP OVER THE SMALLER ISLANDS.

&&

.AVIATION...
THERE IS A HIGH POTENTIAL FOR MVFR COND...MTN OBSC...TURBULENCE...
AND LIGHT ICING ACROSS KAUAI AND THE SURROUNDING WATERS TONIGHT...AS
A SLOW MOVING LINE OF LAYERED CLOUDS AND SCATTERED THUNDERSTORMS.
SIGMET VICTOR SERIES COVER THE MAIN IMPACT AREAS AT THIS TIME...BUT
AIRMETS FOR MTN OBSC...MOD TURB AND LIGHT ICING ACROSS KAUAI AND ADJ
WATERS WILL LIKELY REMAIN THROUGH THE NIGHT. UPPER TROF TO THE WEST
WILL SLOWLY BEGIN PUSHING THE SYSTEM EAST EARLY IN THE MORNING AND
THROUGH THE DAY SUNDAY. BREEZY SOUTH WINDS WILL CONTINUE ACROSS
KAUAI TONIGHT...WEAKENING SOMETIME SUNDAY.

&&

.MARINE...
A SMALL CRAFT ADVISORY /SCA/ REMAINS IN EFFECT THROUGH EARLY SUNDAY
MORNING FOR THE WATERS SURROUNDING KAUAI AND THE BIG ISLAND DUE TO
STRONG WINDS AND ELEVATED ROUGH SEAS. THE SCA MAY NEED TO BE
EXTENDED INTO SUNDAY FOR SOME HAWAIIAN WATERS IF THE WINDS AND SEAS
REMAIN HIGHER THAN CURRENTLY FORECAST.

THE CURRENT NORTHWEST SWELL WILL CONTINUE TO GRADUALLY LOWER FROM
TONIGHT THROUGH SUNDAY. A SMALL SOUTH SOUTHWEST SWELL WILL PRODUCE A
SMALL BUMP IN SURF ALONG SOUTH FACING SHORES TUESDAY AND WEDNESDAY.
EAST FACING BEACHES WILL SEE SMALL TO MODERATE SURF NEXT WEEK DUE TO
TRADE WINDS PRODUCING SOME SHORT PERIOD WIND SWELL. A MODEST
NORTHWEST SWELL IS EXPECTED TO ARRIVE WEDNESDAY...AND CONTINUE
THROUGH THE END OF THE NEW WORK WEEK.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR NIIHAU-KAUAI-OAHU.

SMALL CRAFT ADVISORY UNTIL 6 AM HST SUNDAY FOR KAUAI NORTHWEST
WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL-
MAUI COUNTY WINDWARD WATERS-BIG ISLAND WINDWARD WATERS-BIG
ISLAND LEEWARD WATERS.

&&

DISCUSSION/MARINE...HOUSTON
AVIATION...FOSTER

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 2:10 PM HSTSpecial Marine WarningHFO35 min
Nov 30, 3:37 PM HSTSpecial Marine WarningHFO113 min
Nov 30, 4:22 PM HSTSpecial Marine WarningHFO38 min
Nov 30, 5:15 PM HSTSpecial Marine WarningHFO90 min
Nov 30, 5:29 PM HSTSpecial Marine WarningHFO2 hr
Nov 30, 5:34 PM HSTSpecial Marine WarningHFO116 min
Nov 30, 6:42 PM HSTSpecial Marine WarningHFO2 hr
Nov 30, 7:30 PM HSTSpecial Marine WarningHFO2 hr
Nov 30, 8:03 PM HSTSpecial Marine WarningHFO87 min
Nov 30, 8:56 PM HSTSpecial Marine WarningHFO2 hr
Nov 30, 9:19 PM HSTSpecial Marine WarningHFO116 min
Nov 30, 10:01 PM HSTAreal Flood AdvisoryHFOKauai3 hr
Nov 30, 11:01 PM HSTSpecial Marine WarningHFO119 min
Dec 1, 12:54 AM HSTSpecial Marine WarningHFO111 min
Dec 1, 2:43 AM HSTSpecial Marine WarningHFO2 hr
Dec 1, 4:35 AM HSTSpecial Marine WarningHFO115 min
Dec 1, 6:14 AM HSTSpecial Marine WarningHFO2 hr
Dec 1, 6:47 AM HSTSpecial Marine WarningHFO118 min
Dec 1, 7:05 AM HSTSpecial Marine WarningHFO115 min
Dec 1, 7:42 AM HSTAreal Flood AdvisoryHFOHonolulu11 hr
Dec 1, 8:55 AM HSTSpecial Marine WarningHFO110 min
Dec 1, 10:31 AM HSTSpecial Marine WarningHFO59 min

Nearby

Flash Flood Warnings in Hawaii, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.